Kindly advise, I have developed rash on my face and this worries me as I think it can be an alarm for starting my meds. Last year my CD4 count was 948 and I am due for recent tests. Is it advisable to start your meds while your counts are above 500?
Cosmic, I often thank the universe that I am not coming up in college now. At 62, I am still looking for work, and I still believe the same things you do about the toxicity of our society. It all seems pretty pointless when what we study doesn!￣t seem to relate to a job that will help better the world, I agree. Maybe I!￣m fooling myself when I say that I assumed my job all along was to experience the truth that the great religions all describe and then find a way to contribute to making that experience more common in our society. That made the work world my second job, as it were, and a lot of places want more commitment than that; I!￣ve met great people who were willing to employ me regardless, so it!￣s not hopeless.
Hi I!￣m hiv+ and I!￣m using atrozia but the problem is a have noticed that my face is always itchy nd I have like a rash covering the my face. Please help because I have been to the doctors and nothing is helping.
Woo go LA. I never knew I need a denim hat, but apparently I do! It!￣s adorable.
The safest way to reduce this risk is to use a condom. This protects against HIV and many other infections. If your girlfriend sometimes sleeps with her husband, it sound unlikely that you know whether her husband also sleeps with other people. You can only know about your own health by going for an HIV test yourself.
I could not refrain from commenting. Well written!
Be 2 happy to have one!-for free
Beautiful! As a transgender woman this jives with me seamlessly.
Hi, i am currently taking Atripla since 2012 and they still make me sleep like a dead person and when i tell my doctor that this Atripla is too strong for me he doesnt want to bealive me as one day i did took my wife!￣s medication (Atroiza) and i was like a normal person. meaning i didnt sleep like a dead person during the night and even when i woke up i was not feeling tired but when i take my medicine (Atripla) each and everyday i woke up i feel tired. Please advise me as my doctor doesnt want to bealive me as even my wife was taking Atripla and she was experiencing the same problem i have until her doctor change her to Atroiza and now she feel good. Please advise me as i am confused now.
Yes. See the answer above. They all contain the same active meds.